# SDR DALA2018030501390

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB IN STA Y=877 TO Y=889, AND X=54 TO X=60. CORROSION LEVEL 2, CUSP WEB WAS REPAIRED (PERMANENT REPAIR) PER SRM 53-00-55-2R-4 FIG 211 SHEET 1 AND FIG 215 SHEET 1.
